# SDR CALA2014021300197

- Difficulty date: February 13, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 47,365 hours, 16,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION PANEL Z HAS SURFACE CORROSION AT UPPER AREA STATION 727B-727F+12 INCHES.  REMOVED CORRODED SIDE PLATE SUPPORT Z TRANSITION PANEL.  DRILLED, TRIMMED & INSTALLED NEW SIDE PLATE SUPPORT Z STATION 727 TO STATION 767 IAW SRM 51-40-02.
